# SDR DALA2017052704290

- Difficulty date: May 26, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 12 & 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB  BETWEEN FRAMES 12 & 16.   REPLACED THE WEB IAW SRM 51-72-11, AND DRAWING D53112579.
